Prolongement des solutions d'une équation aux dérivées partielles à coefficients constants
Bulletin de la Société Mathématique de France (1969)
- Volume: 97, page 329-356
- ISSN: 0037-9484
Access Full Article
topHow to cite
topReferences
top- [1] EHRENPREIS (L.). — A fundamental principle for systems of linear differential equations with constant coefficients, and some of its applications, Proceedings of the International Symposium on Linear Spaces [1960, Jerusalem], p. 161-174. Jerusalem, Jerusalem Academic Press, 1961. Zbl0117.33403MR24 #A3420
- [2] HÖRMANDER (L.). — Linear partial differential operators. — Berlin, Springer-Verlag, 1963 (Die Grundlehren der Mathematischen Wissenschaften, 116). Zbl0108.09301
- [3] HÖRMANDER (L.). — An introduction to complex analysis in several variables. — Princeton, D. Van Nostrand Company, 1966 (The University Series in Higher Mathematics). Zbl0138.06203
- [4] KISELMAN (C. O.). — Existence and approximation theorems for solutions of complex analogues of boundary problems, Ark. för Mat., Stockholm, t. 6, 1965, p. 198-207. Zbl0134.08601MR33 #2927
- [5] MALGRANGE (B.). — Sur les systèmes différentiels à coefficients constants, Colloques internationaux du C.N.R.S. : Les équations aux dérivées partielles [117, 1963, Paris], p. 113-122. — Paris, Centre national de la Recherche Scientifique, 1963. Zbl0231.46073
- [6] PALAMODOV (V. P.). — Opérateurs différentiels linéaires à coefficients constants [en russe]. — Moscou, 1967.
- [7] SCHAPIRA (P.). — Équations aux dérivées partielles dans l'espace des hyperfonctions, Séminaire Lelong, 8e année, 1967-1968, n° 4, 8 p. — Berlin, Springer-Verlag, 1968 (Lecture Notes in Mathematics, 71). Zbl0174.14704MR51 #8815
- [8] ZERNER (M.). — Domaines d'holomorphie des fonctions vérifiant une équation aux dérivées partielles, Séminaire de mathématiques de la Faculté des Sciences de Nice, 1967-1968.
Citations in EuDML Documents
top- Jean-Michel Bony, Pierre Schapira, Solutions hyperfonctions du problème de Cauchy
- Ahmed Sebbar, Prolongement des solutions d'un opérateur différentiel d'ordre infini
- Alex Meril, Alain Yger, Problèmes de Cauchy globaux
- Ryuichi Ishimura, Jun-ichi Okada, Yasunori Okada, Continuation of holomorphic solutions to convolution equations in complex domains
- Ryuichi Ishimura, Yasunori Okada, The existence and the continuation of holomorphic solutions for convolution equations in tube domains
- Akira Kaneko, On continuation of regular solutions of linear partial differential equations
- Ryuichi Ishimura, Yasunori Okada, The micro-support of the complex defined by a convolution operator in tube domains
- Uwe Franken, Reinhold Meise, Extension and lacunas of solutions of linear partial differential equations
- Hikosaburo Komatsu, An elementary theory of hyperfunctions and microfunctions